Trivia Format

The contest will run on Saturday, February 17th from 10am – 10pm.

Six regular questions will be asked each hour with the total length of two songs to call in with an answer.  Points will be assigned to these questions based on the perceived difficulty.  Point totals of each question will be revealed at the same time as the answer.

One audio question will be asked near the top of each hour.  Odd hours of the contest will feature a snippet of five songs in which the title of each song must be identified; even hours of the contest will feature some sort of audio clip with an accompanying question.  Teams have until :30 after that hour to answer these questions.

There will be several team challenges throughout the contest.  These will be sporadic and thought up by trivia staff as the contest is in progress.  These team challenges are not for points but rather for prizes.

10am – Contest Starts (12 hour and morning 6 hour period)

4pm – Team rankings will be read this hour, this marks the end of the 6 hour daytime contest. The contest picks up at about at about 4:20pm after a short break.  Questions this hour will have one song length to answer.

10pm – Contest Concludes (both the full 12 hour contest and second 6 hour period).

10:20pm – Final team rankings announced.  Tie breaker questions, if needed.